Filtros : "Indiana University Mathematical Journal" Limpar


  • Source: Indiana University Mathematical Journal. Unidade: IME

    Assunto: GEODÉSIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILIOTTI, Leonardo; JAVALOYES, Miguel Angel; PICCIONE, Paolo. Genericity of nondegenerate critical points and Morse geodesic functionals. Indiana University Mathematical Journal, Indiana, v. 58, n. 4, p. 1797-1830, 2009. Disponível em: < https://doi.org/10.1512/iumj.2009.58.3642 > DOI: 10.1512/iumj.2009.58.3642.
    • APA

      Biliotti, L., Javaloyes, M. A., & Piccione, P. (2009). Genericity of nondegenerate critical points and Morse geodesic functionals. Indiana University Mathematical Journal, 58( 4), 1797-1830. doi:10.1512/iumj.2009.58.3642
    • NLM

      Biliotti L, Javaloyes MA, Piccione P. Genericity of nondegenerate critical points and Morse geodesic functionals [Internet]. Indiana University Mathematical Journal. 2009 ; 58( 4): 1797-1830.Available from: https://doi.org/10.1512/iumj.2009.58.3642
    • Vancouver

      Biliotti L, Javaloyes MA, Piccione P. Genericity of nondegenerate critical points and Morse geodesic functionals [Internet]. Indiana University Mathematical Journal. 2009 ; 58( 4): 1797-1830.Available from: https://doi.org/10.1512/iumj.2009.58.3642
  • Source: Indiana University Mathematical Journal. Unidade: IME

    Assunto: GEOMETRIA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      EARP, R; BRITO, F G B; MEEKS, W; ROSENBERG, H. Structure theorems for constant mean curvature surfaces bounded by a planar curve. Indiana University Mathematical Journal, Bloomington, v. 40, n. 1 , p. 333-43, 1991. Disponível em: < https://www.jstor.org/stable/24896272 >.
    • APA

      Earp, R., Brito, F. G. B., Meeks, W., & Rosenberg, H. (1991). Structure theorems for constant mean curvature surfaces bounded by a planar curve. Indiana University Mathematical Journal, 40( 1 ), 333-43. Recuperado de https://www.jstor.org/stable/24896272
    • NLM

      Earp R, Brito FGB, Meeks W, Rosenberg H. Structure theorems for constant mean curvature surfaces bounded by a planar curve [Internet]. Indiana University Mathematical Journal. 1991 ;40( 1 ): 333-43.Available from: https://www.jstor.org/stable/24896272
    • Vancouver

      Earp R, Brito FGB, Meeks W, Rosenberg H. Structure theorems for constant mean curvature surfaces bounded by a planar curve [Internet]. Indiana University Mathematical Journal. 1991 ;40( 1 ): 333-43.Available from: https://www.jstor.org/stable/24896272

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021